# SDR FDEA202008292063

- Difficulty date: August 29, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 18,039 hours, 10,135 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER I/B CTR HINGE ARM I/B SURFACE DELAMINATED (S=30MM X   40MM, D=1.3MM), O/B CTR HINGE ARM O/B SURFACE DELAMINATED (S=30MM X   40MM, D=1.5MM), O/B CTR HINGE ARM LOWER SURFACE DELAMINATED (S=20MM X   20MM, D=2.1MM).  RT WING NR 5 SPOILER I/B & O/B CTR HINGE ARM DELAMINATED.  COMPLY WITH EA: 6-5750-T0356107.  TITLE: WING-FLIGHT SURFACES-RT NR 5 SPOILER CENTER HINGE ARM LOWER AND OUTSIDE SURFACE DELAMINATION.  THIS IS CAT A REPAIR.  MAJOR REPAIR, IAW FEDEX GMM 6-2-100.
